Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 10, 2009, 10:39 AM CST for 46 counties in Texas. It took effect at Feb 10, 2009, 3:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2009, 10:39 AM CST (16:39 UTC)
- In effect from
- Feb 10, 2009, 3:00 PM CST
- Expired
- Feb 11, 2009, 11:55 AM CST
- In force
- 21 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 101639 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1039 AM CST TUE FEB 10 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-110000- /O.NEW.KFWD.WI.Y.0007.090210T2100Z-090211T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1039 AM CST TUE FEB 10 2009 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 12 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 12 PM CST WEDNESDAY. SOUTH WINDS WILL INCREASE THIS AFTERNOON TO 20 TO 25 MPH AHEAD OF AN APPROACHING UPPER LEVEL STORM SYSTEM. A COLD FRONT AND SQUALL LINE WILL MOVE THROUGH NORTH TEXAS THIS EVENING...AND WINDS WILL BECOME WESTERLY BEHIND IT AT 25 TO 30 MPH...WITH GUSTS TO 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 92
3 follow-up statements
000 WWUS74 KFWD 102353 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 553 PM CST TUE FEB 10 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-110800- /O.CON.KFWD.WI.Y.0007.000000T0000Z-090211T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 553 PM CST TUE FEB 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST WEDNESDAY. SOUTH WINDS WILL CONTINUE 20 TO 25 MPH WITH HIGHER GUSTS OF 35 TO 40 MPH AS A COLD FRONT AND SQUALL LINE OF THUNDERSTORMS APPROACHES FROM THE WEST AND MOVES THROUGH NORTH TEXAS THIS EVENING. AFTER THE COLD FRONT MOVES THROUGH...WINDS WILL TURN WESTERLY AT 25 TO 30 MPH WITH GUSTS UP TO 40 MPH. THESE STRONG WINDS WILL CONTINUE THE REST OF THE NIGHT AND THROUGH WEDNESDAY LATE MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
000 WWUS74 KFWD 110707 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 107 AM CST WED FEB 11 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111800- /O.CON.KFWD.WI.Y.0007.000000T0000Z-090211T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 107 AM CST WED FEB 11 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... SOUTHWEST TO WEST WINDS FROM 25 TO 30 MPH WILL GUST TO 40 MPH AT TIMES. THESE GUSTY WINDS WILL CONTINUE THROUGH NOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ SCHULTZ
000 WWUS74 KFWD 111755 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1155 AM CST WED FEB 11 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111900- /O.CAN.KFWD.WI.Y.0007.000000T0000Z-090211T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1155 AM CST WED FEB 11 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS THIS AFTERNOON ARE EXPECTED TO FALL TO AROUND 10 TO 20 MPH. A FEW LOCATIONS MAY CONTINUE TO SEE WIND SPEEDS BETWEEN 20 TO 25 MPH WITH GUSTS UP TO 30 MPH DURING THE EARLY AFTERNOON HOURS . $$ 82/JLD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 10, 5:22 AM CST, 5 hours 17 minutes earlier.
Area forecast discussion, Feb 10, 5:22 AM CST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 522 AM CST TUE FEB 10 2009 .AVIATION... 12Z TAFS IFR/LIFR CONDITIONS WILL CONTINUE ACROSS THE METROPLEX THIS MORNING WITH CIGS AT OR BELOW 500FT AND VSBY RANGING FROM 2 TO 6 MILES. MVFR CIGS AT WACO WITH GENERALLY VFR VSBY THIS MORNING. CIGS WILL LIFT INTO MVFR CATEGORY DURING MID TO LATE MORNING HOURS WITH SOME SCATTERING THIS AFTERNOON. A FEW THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND WILL CONTINUE MENTION OF VCTS. LINE OF STRONG TO SEVERE THUNDERSTORMS EXPECTED AFTER 00Z...AND WILL CONTINUE TEMPO FOR +TSRA. EXPECT STRONG WEST WINDS BEHIND THE LINE OF STORMS. WEST WINDS WILL CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD. SCHULTZ && .PREV DISCUSSION... /ISSUED 336 AM CST TUE FEB 10 2009/ AN INTERESTING WEATHER DAY IS SHAPING UP ACROSS NORTH TEXAS WITH INCREASING WARM AIR ADVECTION AHEAD OF AN UPPER LEVEL DISTURBANCE AND ASSOCIATED DRY LINE AND COLD FRONT. EXPECT ABUNDANT LOW CLOUDS THIS MORNING WITH AREAS OF FOG. WIND SPEEDS SHOULD STAY UP ENOUGH TO PREVENT WIDE-SPREAD DENSE FOG SO WILL NOT ISSUE A DENSE FOG ADVISORY AT THIS TIME. HOWEVER...SOME SITES WILL SEE VISIBILITIES FALL BELOW ONE HALF MILE FOR BRIEF PERIODS OF TIME. SOME LIGHT SHOWERS MAY ALSO DEVELOP THIS MORNING BUT ONLY TRACE RAINFALL AMOUNTS ARE EXPECTED. LARGE SCALE LIFT AND INSTABILITY WILL INCREASE THROUGH THE DAY AS A DEEP UPPER TROUGH ROTATES TOWARD THE REGION. SURFACE BASED CAPE THIS AFTERNOON WILL APPROACH 2000 J/KG WITH A DIMINISHING CAP. WE ANTICIPATE SCATTERED STORMS TO DEVELOP IN THE WARM SECTOR THIS AFTERNOON...AS SOME BREAKS IN THE CLOUD COVER DEVELOP. ANY STORMS THAT DO DEVELOP THIS AFTERNOON SHOULD QUICKLY BECOME SEVERE DUE TO MODERATE DIRECTIONAL AND SPEED SHEAR ALONG WITH INCREASING INSTABILITY. HAIL AND DAMAGING WINDS WILL BE LIKELY WITH SOME POTENTIAL FOR BRIEF TORNADOES. BY LATE THIS AFTERNOON...A DRY LINE WILL ENTER INTO THE WESTERN SECTIONS OF NORTH TEXAS. THUNDERSTORMS SHOULD QUICKLY DEVELOP INTO A NARROW...FAST MOVING...SQUALL LINE WITH A HIGH POTENTIAL FOR STRAIGHT LINE WINDS. THE SQUALL LINE SHOULD MARCH QUICKLY EAST AS THE UPPER TROUGH AXIS SWINGS THROUGH THE REGION AND ALLOWS A PACIFIC FRONT TO CATCH UP WITH THE DRY LINE. DISCRETE CELL IN THE WARM SECTOR WILL MERGE WITH THE SQUALL LINE OVERNIGHT BEFORE THE STORMS MOVE INTO EAST TEXAS. A MUCH DRIER AND LESS EVENTFUL SECOND HALF OF THE WEEK IS EXPECTED AS ZONAL FLOW DEVELOPS ALOFT. A SHORT WAVE TROUGH IS PROGGED TO MOVE ACROSS THE HIGH PLAINS BY FRIDAY. HOWEVER...MOST OF THE ENERGY ASSOCIATED WITH THIS FEATURE WILL REMAIN NORTH OF THE REGION AND NO PRECIPITATION IS EXPECTED. THERE WILL BE A BRIEF DRY OUT AND SLIGHT COOL DOWN FRIDAY NIGHT THROUGH SATURDAY AS COLD FRONT MOVES IN BEHIND THE EXITING SHORT WAVE. LOW LEVEL MOISTURE WILL SLOWLY RETURN SUNDAY INTO MONDAY AHEAD OF THE NEXT LOW PRESSURE SYSTEM IN THE WEST. THIS SYSTEM IS FORECAST BY BOTH THE ECMFW AND GFS TO MOVE ACROSS NORTH TEXAS MONDAY THROUGH TUESDAY AND BRING ANOTHER CHANCE OF RAIN AND THUNDERSTORMS. WILL LEAVE POPS LOW FOR NOW DUE TO TIMING UNCERTAINTIES. HOWEVER...AM ENCOURAGED BY THE MODELS DEPICTION OF AN ACTIVE SOUTHERN BRANCH OF THE JET IN THE EXTENDED PERIODS WITH MORE RAIN CHANCES FOR NORTH TEXAS IN THE COMING WEEK. TEMPERATURES THROUGH THE WEEK SHOULD BE ABOVE SEASONAL NORMALS WITH THE EXCEPTION OF SATURDAY WHEN THE COLD FRONT WILL DROP TEMPS BACK TO WHERE THEY NORMALLY ARE IN FEBRUARY. FIRE WEATHER CONCERNS TODAY SHOULD BE LIMITED DUE TO ABUNDANT MOISTURE AND EXPECTED RAINFALL. WEDNESDAY WILL BE MUCH DRIER AND WINDY...SO LOCATIONS THAT DO NOT RECEIVE SUFFICIENT RAINFALL TODAY COULD SEE ELEVATED GRASS FIRE DANGER. THE NEXT POTENTIAL FIRE WEATHER DAY WILL BE SATURDAY BEHIND THE NEXT COLD FRONT. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 51 71 41 71 / 50 80 5 0 5 WACO, TX 74 53 70 43 71 / 40 80 5 0 5 PARIS, TX 70 49 66 38 68 / 50 100 20 0 5 DENTON, TX 75 50 68 41 69 / 50 80 5 0 5 MCKINNEY, TX 71 53 70 37 67 / 50 90 5 0 5 DALLAS, TX 73 52 71 43 70 / 50 80 5 0 5 TERRELL, TX 73 51 69 42 69 / 50 80 5 0 5 CORSICANA, TX 73 49 71 41 69 / 50 80 5 0 5 TEMPLE, TX 75 52 75 42 71 / 40 50 5 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 10, 3:38 AM CST, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 338 AM CST TUE FEB 10 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 338 AM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. PATCHY DENSE FOG WILL BE POSSIBLE THIS MORNING...LOCALLY REDUCING VISIBILITIES TO LESS THAN 1 MILE. SEVERE THUNDERSTORMS ARE LIKELY TODAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. LARGE HAIL...DAMAGING WINDS IN EXCESS OF 70 MPH...AND A FEW TORNADOES WILL BE POSSIBLE. ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL OCCUR THIS EVENING...DEVELOPING ALONG A DRYLINE. THESE STORMS WILL ORGANIZE INTO A SQUALL LINE AND MOVE QUICKLY TO THE EAST. LARGE HAIL...DAMAGING WINDS IN EXCESS OF 70 MPH...AND BRIEF TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS WILL LINGER FROM PARIS TO PALESTINE WEDNESDAY MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON FOR ISOLATED TO SCATTERED STORMS...WITH WIDESPREAD ACTIVATION NEEDED TONIGHT. SCHULTZ
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:16 PM CST | Special Weather Statement | FWD | Collin | 29 min |
| Feb 10, 3:53 PM CST | Special Weather Statement | FWD | Grayson | 37 min |
| Feb 10, 5:10 PM CST | Special Weather Statement | FWD | Jack | 35 min |
| Feb 10, 5:23 PM CST | Special Weather Statement | FWD | Young | 37 min |
| Feb 10, 5:51 PM CST | Special Weather Statement | FWD | Montague | 24 min |
| Feb 10, 5:53 PM CST | Special Weather Statement | FWD | Jack | 37 min |
| Feb 10, 5:55 PM CST | Special Weather Statement | FWD | Young | 35 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.